# SDR ZW0A0210602

- Difficulty date: October 15, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 52,606 hours, 27,624 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Broken
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE CHECKS THE NUMBER 5 L/E SLAT RETRACT CABLE WAS FOUND BROKEN.  REPLACED THE CABLE.
